# SDR SWAA2024070399837

- Difficulty date: June 9, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK L ANGLE L/H A/C BAY AFT WALL (STA 663) UPPER INBOARD CORNER.<[01] VERIFIED CRACK 1EA.; PICTURE ATTACHED;[02] REMOVED FASTENERS IN VERTICAL LEG OF REPAIR AREA PER SRM 57-10-10-2R-5.;[03] CUT AND REMOVED DAMAGE SECTION OF VAPOR BARRIER ATTACH ANGLE PER SRM 57-10-1--2R-5;[04] C/W OPEN HOLE NDT INSPECTION OF HOLES COMMON TO THE REPAIR PER PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED.;[05] CUT AND REMOVED DAMAGED SECTION VAPOR BARRIER ATTACH ANGLE PER SRM 57-10-10-2R-5;[06] VAPOR BARRIER ATTACH ANGLE CUTLINE REQUIRES HFEC INSPECTION;[07] ACCOMPLISHED HFEC SURFACE INSPECTION OF ATTACH ANGLE PER BOEING 737 NDT MANUAL PART 6; 51-00-00; PROCEDURE 23.NO DEFECT.;[08] FABRICATED REPLACEMENT ANGLE & SPLICE ANGLE PER SRM 57-10-10-2R-5;[09] 8. DAVID BASTIAN (TECHNICIAN); 19-JUN-2024 17:23 UTC FABRICATED REPLACEMENT ANGLE & SPLICE ANGLE PER SRM 57-10-10-2R-5. RII;[10] OK TO INSTALL REPAIR PARTS.;[11] INSTALLED ALL FASTENERS COMMON TO THE HORIZONTAL FLANGE ON THE REPLACEMENT ANGLE AND SPLICE ANGLE IAW SRM 57-10-10-2R-5;[12] VERIFIED CORRECTIVE ACTION STEP #11; INSTALLED ALL FASTENERS COMMON TO THE HORIZONTAL FLANGE ON THE REPLACEMENT ANGLE AND SPLICE ANGLE IAW SRM 57-10-10-2R-5;[13] INSTALLED REPAIR PER SRM 57-10-10-2R-5;[14] INSTALLED REPAIR PARTS PER SRM 57-10-10-2R-5 AND EA# 24-157-01738.;[15] INSTALLED REPAIR PARTS PER SRM 57-10-10-2R-5 AND EA# 24-157-01738 C/W INSPECTION
